# SDR CA120302005

- Difficulty date: March 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: AP500211101
- Condition: Ruptured
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) ACFT EXPERIENCED A RAPID LOSS OF CABIN PRESSURIZATION ENROUTE WHILE OPERATING AT A CRUISING ALTITUDE OF FL240.  THE CREW CONDUCTED AN EMERGENCY DESCENT AND REPORTED THAT THEY WERE NOT ABLE TO REGAIN ANY CONTROL AFTER FOLLOWING THE QRH PROCEDURE.  EMERGENCY SERVICES RESPONDED UPON ARRIVAL OF THE ACFT TO PROVIDE MEDICAL SUPPORT TO A PASSENGER/S WHO EXPERIENCED ISSUES ASSOCIATED WITH THE DEPRESSURIZATION/DESCENT.  INITIAL INVESTIGATION SHOWED CPC/OF VALVE DATA FAIL STATUS IN THE CDS.  MAINTENANCE FOUND DUCT RUPTURED.
